RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2010, Volume 1, Number 3, Pages 112–133 (Mi emj31)  

This article is cited in 2 scientific papers (total in 2 papers)

On convergence of families of linear polynomial operators generated by matrices of multipliers

K. Runovskia, H.-J. Schmeisserb

a Sevastopol Branch of Moscow State University, Sevastopol, Ukraine
b Mathematisches Institut Friedrich-Schiller University, Jena, Germany

Abstract: The convergence of families of linear polynomial operators with kernels generated by matrices of multipliers is studied in the scale of the $L_p$-spaces with $0<p\le+\infty$. An element $a_{n, k}$ of generating matrix is represented as a sum of the value of the generator $\varphi(k/n)$ and a certain “small” remainder $r_{n, k}$. It is shown that under some conditions with respect to the remainder the convergence depends only on the properties of the Fourier transform of the generator $\varphi$. The results enable us to find explicit ranges for convergence of approximation methods generated by some classical kernels.

Keywords and phrases: trigonometric approximation, convergence, Fourier multipliers, Jackson, Cesaro and Fejér–Korovkin kernels.

Full text: PDF file (441 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 42A10, 42A45, 42B99
Received: 04.06.2010
Language:

Citation: K. Runovski, H.-J. Schmeisser, “On convergence of families of linear polynomial operators generated by matrices of multipliers”, Eurasian Math. J., 1:3 (2010), 112–133

Citation in format AMSBIB
\Bibitem{RunSch10}
\by K.~Runovski, H.-J.~Schmeisser
\paper On convergence of families of linear polynomial operators generated by matrices of multipliers
\jour Eurasian Math. J.
\yr 2010
\vol 1
\issue 3
\pages 112--133
\mathnet{http://mi.mathnet.ru/emj31}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2904769}
\zmath{https://zbmath.org/?q=an:1217.42003}


Linking options:
  • http://mi.mathnet.ru/eng/emj31
  • http://mi.mathnet.ru/eng/emj/v1/i3/p112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. Runovski, H.-J. Schmeisser, “Methods of trigonometric approximation and generalized smoothness. I”, Eurasian Math. J., 2:3 (2011), 98–124  mathnet  mathscinet  zmath
    2. K. V. Runovski, “Trigonometric polynomial approximation, $K$-functionals and generalized moduli of smoothness”, Sb. Math., 208:2 (2017), 237–254  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Eurasian Mathematical Journal
    Number of views:
    This page:252
    Full text:99
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020